Numerical verifications of solutions for elliptic equations in nonconvex polygonal domains

Nobito Yamamoto, Mitsuhiro T. Nakao

Research output: Contribution to journalArticlepeer-review

27 Citations (Scopus)

Abstract

In this paper, methods for numerical verifications of solutions for elliptic equations in nonconvex polygonal domains are studied. In order to verify solutions using computer, it is necessary to determine some constants which appear in a priori error estimations. We propose some methods for determination of these constants. In numerical examples, calculating these constants for an L-shaped domain, we verify the solution of a nonlinear elliptic equation.

Original languageEnglish
Pages (from-to)503-521
Number of pages19
JournalNumerische Mathematik
Volume65
Issue number1
DOIs
Publication statusPublished - 1993 Dec
Externally publishedYes

Keywords

  • Mathematics Subject Classification (1991): 65N15, 65N30

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Numerical verifications of solutions for elliptic equations in nonconvex polygonal domains'. Together they form a unique fingerprint.

Cite this